POLE THEATRE SCANDINAVIA WORKSHOPS 2018
Please note that all the workshops is booked thru a separate booking page and payment for workshops is thru paypal. shop@flowsthlm.com

On the paypal transaction please write which workshops you are paying for. This can only be done after a registration is made on this booking page. To booking page press the button below.

All workshops will be held at FLOW Stockholm.
Adress: Högbergsgatan 93, 118 54 Stockholm

 

 

HANKA VENSELAAR

Friday 25 may
Time: 18:00-19:30

Spins, Dance & Rotations BEGINNER – 450 SEK
Spins are fun! This workshop is all about original and complex spins, combinations on and off the floor, spins into inversions, spins to climbs, etc.  You will also discover the secret of rotations on the static pole which will add extra flair to your moves and routines.
Requirements: basic fireman

Friday 25 may
Time: 19:35-21:05

Signature Tricks INTERMEDIATE/ADVANCED 500 SEK
Learn fast combinations and signature tricks from Hanka’s recent acts in this exciting workshop. Techniques such as the Tail Spin, Reverse Handspring, and Chinese Cartwheel will be broken down and explained in detail. Moves will be linked in new and creative combinations. We will also cover correct spotting techniques so everyone can practice their new skills safely.

Requirements: Comfortable in aerial inverts.

SHAINA CRUEA

Saturday 26 may
Time:
10:00-11:30
SPINNY contemPOLEary (all spin pole) Beginner/intermediate – 450 SEK

Starting with total body conditioning both on the floor and on the pole, students will learn how to use their body weight to control the speed of the spin. This workshop will teach students how to maintain beautiful shapes and speed with contemporary components intertwined. Students will leave this workshop having gained more knowledge of the mechanics of the spin pole and what makes it such a versatile apparatus.

Sunday 27 may
Time: 10:00-11:30

Signature contemPOLEary FLOWS INTERMEDIATE- ADVANCED – 500 SEK
Have you watched one of Shainas videos and are dying to learn something from what you have seen? THIS is your workshop!! Shaina will have a plan as to what will be included BUT if there are any requests she will gladly take them. This workshop will start with a contemporary dance-based warm-up, including across the floor movement, followed by ways to enhance your pole work with fresh, stylized contemporary dance movement. will leave this workshop having learned individual tricks they may have seen Shaina do in a past performance. TO FIND OUT MORE ABOUT SHAINA VISIT THE TAB °JUDGES°. 

BRANDON GRIMM

Sunday 27th of may
Time: 13:00-14:30

Choreography and Connection for Beginner (floor work and grounded-pole) 450 SEK
This class is all about Musicality and Emoting. Students will learn choreography to a slow paced, contemporary song where timing is everything. Moves will be based on music’s vocals, syncopated timing, and overall theme. This class will hopefully get students comfortable dancing on the ground as well as in the air. 90 min

Sunday 27th of may
Time:
14.45-16.15
Unlocking the Secrets of Flight: Pole tricks class:  Intermediate/ Advanced
500 SEK

Pole Tricks and Transitions -In this class I like to teach some of my personal favorite moves from some of my Routines; some variations, some originals. Class can be done in Static, spin, or both if time allots. Students must be proficient with both inside and outside leg hangs on both sides as well as handsprings, or at least a basic understanding or willingness to try. 90 min.

JORDAN KENSLEY

Sunday 27th of may
Time:
16:30-17:45
Exotic Pole Intermediate/Advanced. (comfortable in Inverts) 75 min 400 SEK

Sunday 27th of may
Time: 17:50-19:05
Exotic Floorwork ALL levels (no polework) 75 min 400 SEK

Sunday 27th of may
Time:
19:15-20:30

Exotic Pole Beginner (basic spin knowledge)75min 400 SEK